I have always been a healthy male. I'm 38 and I work out and excersise and try to eat well. Last month in December I had a blood test and it was fine like always. In January I started taking these pills that make you hair stronger and when I went to the doctor to get a blood test my SGOT was(30)and my SGPT was (74). Then I had another test to make sure a week later and my SGOT was still(30) and my SGPT(54). The doctor thought maybe do one more to see if the lab was not doing something wrong. Now my results are SGOT (57) and my SGPT (74). This is so wierd. I stopped taking all over the counter stuff that includes vitamines, and everything. I'm witting 6 weeks to retest. I'm worried that I could have done some sort of permanante damage to my liver taking these dumb pills. I would like to know if the liver goes back to normal once you stop all meds.
If your "fatty" liver is not caused by alcohol or some other underlying problem, then it's of no concern. It is usually seen in diabetic and obese patients. If it's caused by alcoholism it can lead to cirrosis. You can find lots of info by typing in fatty liver on a search engine, I looked it up for my mom when she was told she had that. Hers was found incidentally during exploratory surgery. Told it was benign and not to worry. Of course for the next 5 years she complained of a full feeling in her abdomen! Before that she had no "liver" symptoms.
new dx. of fatty liver! has anyone had this problem?> I do not drink-diabetic-or hepatitis however I have been on statins for 9 yrs. How is the future out look for this condition? what is the treatment for this now. Please give any info you have on this condition..Thanks so much deano1.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.